# SDR 2007UALA03119

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 20,497 hours, 7,973 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Disc
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 2L & 2R SLIDE PRESS INDICATOR CLEAR DISC MISSING.  REPLACED INDICATOR DISC.
